You need JavaScript to view this

Interferon-induced central retinal vein thrombosis

Journal Article:

Abstract

A middle-aged lady presented with sudden onset of unilateral central retinal vein thrombosis after completing 6 months course of interferon and ribavirin for chronic hepatitis C infection. She had no risk factors and all her thrombophilia workup was normal, however, she was found to be dyslipidemic which may have contributed to atherosclerosis and predispose to thrombosis. Despite anticoagulation, her visual acuity deteriorated. This case illustrates the possibility of unpredictable visual complication of interferon. Frequent eye examination should be undertaken in patients having underlying risk factors like diabetes, hypertension or dyslipidemia undergoing interferon therapy. (author)
Publication Date:
Nov 15, 2012
Product Type:
Journal Article
Resource Relation:
Journal Name: JCPSP. Journal of the College of Physicians and Surgeons Pakistan; Journal Volume: 22; Journal Issue: 11
Subject:
62 RADIOLOGY AND NUCLEAR MEDICINE; ANTICOAGULANTS; DIABASES; HEPATITIS; HYPERTENSION; INTERFERON; PATIENTS; RENAL CLEARANCE; RISK ASSESSMENT; THROMBOSIS; VEINS; WOMEN
OSTI ID:
22043235
Country of Origin:
Pakistan
Language:
English
Other Identifying Numbers:
Journal ID: ISSN 1022-386X; TRN: PK1200820002688
Submitting Site:
INIS
Size:
page(s) 735-736
Announcement Date:
Feb 08, 2013

Journal Article:

Citation Formats

Nazir, L, Husain, A, Haroon, W, Shaikh, M I, Mirza, S A, and Khan, Z. Interferon-induced central retinal vein thrombosis. Pakistan: N. p., 2012. Web.
Nazir, L, Husain, A, Haroon, W, Shaikh, M I, Mirza, S A, & Khan, Z. Interferon-induced central retinal vein thrombosis. Pakistan.
Nazir, L, Husain, A, Haroon, W, Shaikh, M I, Mirza, S A, and Khan, Z. 2012. "Interferon-induced central retinal vein thrombosis." Pakistan.
@misc{etde_22043235,
title = {Interferon-induced central retinal vein thrombosis}
author = {Nazir, L, Husain, A, Haroon, W, Shaikh, M I, Mirza, S A, and Khan, Z}
abstractNote = {A middle-aged lady presented with sudden onset of unilateral central retinal vein thrombosis after completing 6 months course of interferon and ribavirin for chronic hepatitis C infection. She had no risk factors and all her thrombophilia workup was normal, however, she was found to be dyslipidemic which may have contributed to atherosclerosis and predispose to thrombosis. Despite anticoagulation, her visual acuity deteriorated. This case illustrates the possibility of unpredictable visual complication of interferon. Frequent eye examination should be undertaken in patients having underlying risk factors like diabetes, hypertension or dyslipidemia undergoing interferon therapy. (author)}
journal = {JCPSP. Journal of the College of Physicians and Surgeons Pakistan}
issue = {11}
volume = {22}
journal type = {AC}
place = {Pakistan}
year = {2012}
month = {Nov}
}